# SDR 2007UALA01811

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: 20UAÊ
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 33,203 hours, 4,070 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 1A AFT INOP.  REPLACED LAMP.
